# SDR JJBA20251008018

- Difficulty date: October 2, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 14521725403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD SILL BTW FR 18-20 FOUND CORRODED. AT CFI, SERVICE DOOR FWD SILL BTW FR 18-20 SILL CORRODED OUT OF LIMIT. CFI, SERVICE DOOR FWD SILL BTW FR 18-20 REPLACED.
